The structure of the quotient group of the group of orientation-preserving homeomorphisms of $\mathbb{R}$ by the subgroup generated by the union of the stabilizers
Doklady Akademii Nauk, Tome 331 (1993) no. 2, pp. 137-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_2_a1,
author = {L. A. Beklaryan},
title = {The structure of the quotient group of the group of orientation-preserving homeomorphisms of $\mathbb{R}$ by the subgroup generated by the union of the stabilizers},
journal = {Doklady Akademii Nauk},
pages = {137--139},
year = {1993},
volume = {331},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_2_a1/}
}
TY - JOUR
AU - L. A. Beklaryan
TI - The structure of the quotient group of the group of orientation-preserving homeomorphisms of $\mathbb{R}$ by the subgroup generated by the union of the stabilizers
JO - Doklady Akademii Nauk
PY - 1993
SP - 137
EP - 139
VL - 331
IS - 2
UR - http://geodesic.mathdoc.fr/item/DAN_1993_331_2_a1/
LA - ru
ID - DAN_1993_331_2_a1
ER -
%0 Journal Article
%A L. A. Beklaryan
%T The structure of the quotient group of the group of orientation-preserving homeomorphisms of $\mathbb{R}$ by the subgroup generated by the union of the stabilizers
%J Doklady Akademii Nauk
%D 1993
%P 137-139
%V 331
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1993_331_2_a1/
%G ru
%F DAN_1993_331_2_a1
L. A. Beklaryan. The structure of the quotient group of the group of orientation-preserving homeomorphisms of $\mathbb{R}$ by the subgroup generated by the union of the stabilizers. Doklady Akademii Nauk, Tome 331 (1993) no. 2, pp. 137-139. http://geodesic.mathdoc.fr/item/DAN_1993_331_2_a1/